Rank dependent utility for arbitrary consequnce spaces
Bibliographic Data
| ID | 11286534 |
|---|---|
| Authors | Y Nakamura (0000-0003-0188-6037, corresponding author) |
| Year | 1996 |
| Volume | 31 |
| Issue | 1 |
| Pages | 54 |
| Publication date | 1996-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0165-4896(96)88673-2 |
| OpenAlex | W4251841143 |
| Language | EN |
Combinatorics · Mathematical economics · Rank (graph theory · Advanced Banach Space Theory · Economic theories and models · Mathematics · Risk and Portfolio Optimization
| Highly cited | No |
|---|